Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have gas, acidity, stomach heaviness. Any side effects of Rebek and Topcid?

HI , THIS IS SANJU ARORA, I AM 30YEAR OLD AND I AM HAVING GAS AND ACIDITY PROBLEM FROM LAST 5 TO 6 YEARS ,I ALWAY FEEL HEVYNESS IN MY STOMACH , AND AT THAT TIME I CAN NOT BRETH PROPER AND LOTS OF PROBLEM WITH MY BODY ,ALL TIME I VISIT DOCTOR AND THEY GIVE MEDICINE AND SAY THT U DONT HAVE ANY PROBLEM ITS JUST FOBIA OR SOME ANXITY ,IS IT POSIBLE AND NOW I TAKE REBEK DSR CAPSULES EVERY DAY SO IS THERE ANY SIDE IFFECT AND NOW MY DR GIVEN TOPCID 20MG SO CAN I TAKE THAT TABLET. PLESE HELPME FOR THET PROBLEM MY FAMILY LIFE IS TOTALY DISTRUB.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  675
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Jan 2013
Hi Sanju,
Thanks for posting your query.
As you are suffering from all these symptoms since 5-6 years, then what was your endoscopy and ultrasound report?
Rebek DSR contains rabeprazole (a PPI) which you can take > 5 years twice in day with out any side effects (mentioned in CGDT 2010). Whatever side effects such as adenocarcinoma of stomach is only reported in rodents, not in human beings.
So you are safe, you can take it without any side effects.
For abdominal heaviness, you should take prokinetics if domperidone in Rabek DSR is not effective.
Topcid contains famotidine which may cause headache, constipation, dizziness and may affect metabolism of various medicines.
You should also consult with physician.
Get well soon.
Dr. Mayank Bhargava
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor